Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

10 Publikationen

1994 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1775497
Dense Lie group homomorphisms
Poguntke D (1994)
Journal of algebra 169(2): 625-647.
PUB | PDF | DOI | WoS
 
1992 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1775630
Algebras whose Auslander-Reiten quivers have large regular components
Crawley-Boevey W, Ringel CM (1992)
Journal of Algebra 153(2): 494-516.
PUB | PDF | DOI | WoS
 
1989 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1775731
On modular representations of A4
Dlab V, Ringel CM (1989)
Journal of algebra 123(2): 506-522.
PUB | PDF | DOI | WoS
 
1985 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1775804
A class of bounded hereditary noetherian domains
Dlab V, Ringel CM (1985)
Journal of Algebra 92(2): 311-321.
PUB | PDF | DOI | WoS
 
1984 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1775802
Coherent tubes
d'Este G, Ringel CM (1984)
Journal of algebra 87(1): 150-201.
PUB | PDF | DOI | WoS
 
1980 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1775791
Socle determined categories of representations of artinian hereditary tensor algebras
Roggenkamp KW, Ringel CM (1980)
Journal of algebra 64(1): 249-269.
PUB | PDF | DOI | WoS
 
1979 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1775788
Diagrammatic methods in the representation theory of orders
Ringel CM, Roggenkamp KW (1979)
Journal of algebra 60(1): 11-42.
PUB | PDF | DOI | WoS
 
1976 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1775764
Representations of K-species and bimodules
Ringel CM (1976)
Journal of algebra 41(2): 269-302.
PUB | PDF | DOI | WoS
 
1975 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1775758
On algebras of finite representation type
Dlab V, Ringel CM (1975)
Journal of algebra 33(2): 306-394.
PUB | PDF | DOI | WoS
 
1972 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1775744
Rings with the double centralizer property
Dlab V, Ringel CM (1972)
Journal of algebra 22(3): 480-501.
PUB | PDF | DOI | WoS
 

Filter und Suchbegriffe

issn=0021-8693

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung